# SDR RAIA00504027

- Difficulty date: April 25, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 15,602 hours, 14,462 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 3631001007
- Part serial: 4055A
- Condition: Failed
- Location: T/E Flap
- Part time: 3,694 hours, 1,593 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STL - FLAP FAIL INDICATION.  MAINTENANCE REMOVED AND REPLACED FLAP CONTROL UNIT.
